MAUDE Adverse Event Report: COVIDIEN CHOCOLATE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA

COVIDIEN CHOCOLATE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Catalog Number CB1812060080OTW
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
A chocolate pta balloon was being used for treatment of a calcified lesion with 60% stenosis in the distal region of the common iliac artery.A non medtronic inflation device was used.The chocolate balloon was prepped as per the ifu with no issues identified.There was no resistance while advacing the device and the device did not pass through a previously deployed stent. after the standardized surgical operation, the 18-wire guide passed through the lesion.The lesion was not short segment narrowed, and a chocolate balloon was selected for direct dilatation.Used a pressure pump to slowly inflate the chocolate balloon.After three minutes of dilatation, the balloon was deflated.When it was withdrawn from the body, it came into contact with the 6f sheath and could not be withdrawn smoothly.It was slightly inflated and deflated again in the body.After repeated it twice, it was withdrawn from the body with difficulty.
 
Additional Manufacturer Narrative
Product analysis: the device could be fully advanced and retracted through a 6fr sheath from the lab without any issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CHOCOLATE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19928962
Report Number2183870-2024-00241
Device Sequence Number14164670
Product Code LIT
UDI-Device Identifier00763000430573
UDI-Public00763000430573
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P210039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2025
Device Catalogue NumberCB1812060080OTW
Device Lot Number1073383
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date10/12/2024
Date Device Manufactured07/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight56 KG